<  Back to the Polytechnique Montréal portal

Adaptive Finite-Volume Solution of Complex Turbulent Flows

Alexander Hay and M. Visonneau

Article (2007)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/21872/
Journal Title: Computers & Fluids (vol. 36, no. 8)
Publisher: Elsevier
DOI: 10.1016/j.compfluid.2006.12.008
Official URL: https://doi.org/10.1016/j.compfluid.2006.12.008
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:05
Cite in APA 7: Hay, A., & Visonneau, M. (2007). Adaptive Finite-Volume Solution of Complex Turbulent Flows. Computers & Fluids, 36(8), 1347-1363. https://doi.org/10.1016/j.compfluid.2006.12.008

Statistics

Dimensions

Repository Staff Only

View Item View Item